Solubility of Groups Admitting a Fixed-point-free Automorphism Group of Type (p, p).
Mathematische Zeitschrift, Tome 124 (1972), pp. 67-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__124_171657,
author = {R. Patrick Martineau},
title = {Solubility of {Groups} {Admitting} a {Fixed-point-free} {Automorphism} {Group} of {Type} (p, p).},
journal = {Mathematische Zeitschrift},
pages = {67--72},
year = {1972},
volume = {124},
zbl = {0213.30601},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__124_171657/}
}
R. Patrick Martineau. Solubility of Groups Admitting a Fixed-point-free Automorphism Group of Type (p, p).. Mathematische Zeitschrift, Tome 124 (1972), pp. 67-72. http://geodesic.mathdoc.fr/item/MZ_1972__124_171657/